# SDR ARWA20030704

- Difficulty date: July 9, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Press Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE-OFF NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED ACCOMPLISHED APPROPRIATE CHECKLISTS, AND RETURNED TO SJU.  REMOVED AND CHECKED NR 1 ENGINE MAIN OIL FILTER, FOUND OK.  RE-INSTALLED FILTER, FOUND TWO WIRES WERE CHAFING WITH COWLING SPLICE AND RE-ROUTED.  ENGINE RUN PERFORMED, ALL CHECK NORMAL IAW MM 71-00 - 79-32-2 AND MM 20-50-1
